American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] R. K. Srivastava. Non-harmonic cones are sets of injectivity for the twisted spherical means on $\mathbb{C}^n$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] P. Boggiatto, G. De Donno and A. Oliaro. Time-frequency representations of Wigner type and pseudo-differential operators. Trans. Amer. Math. Soc. 362 (2010) 4955-4981. MR 2645057.
Abstract, references, and article information   
View Article: PDF

[3] Margit Rösler. A positive radial product formula for the Dunkl kernel. Trans. Amer. Math. Soc. 355 (2003) 2413-2438. MR 1973996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Boris Baeumer. On the inversion of the convolution and Laplace transform. Trans. Amer. Math. Soc. 355 (2003) 1201-1212. MR 1938753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert C. Busby and Harvey A. Smith. Product-convolution operators and mixed-norm spaces . Trans. Amer. Math. Soc. 263 (1981) 309-341. MR 594411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard Frankfurt. Spectral analysis of finite convolution operators . Trans. Amer. Math. Soc. 214 (1975) 279-301. MR 0397481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1